Quantization of differential calculi on universal enveloping algebras

N. van den Hijligenberg, Gerhard F. Post, N.W. van den Hijligenberg, Ruud Martini

    Research output: Contribution to journalArticleAcademicpeer-review

    Abstract

    A method to construct differential calculi on quantized universal enveloping algebras is discussed. These differential calculi are obtained by quantizing calculi on 'classical' enveloping algebras provided with appropriate co‐Poisson structures. The procedure is demonstrated by applying it to the standard quantizations of the Heisenberg algebra and the algebragl(2).
    Original languageUndefined
    Pages (from-to)4166-4175
    Number of pages10
    JournalJournal of mathematical physics
    Volume37
    DOIs
    Publication statusPublished - 1996

    Keywords

    • METIS-140405
    • IR-102318

    Cite this